Home > Research > Publications & Outputs > Solutions of generalised theories of gravitatio...
View graph of relations

Solutions of generalised theories of gravitation derived from a modified double duality condition

Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter (peer-reviewed)peer-review

Published
Close
Publication date1982
Host publicationDynamical systems and microphysics: geometry and mechanics
EditorsAndré Avez, Austin Blaquière, Angelo Marzollo
Place of PublicationLondon
PublisherAcademic Press
Pages403-407
Number of pages5
ISBN (Print)9780120687206
<mark>Original language</mark>English